4g of Flucloxacillin a day and muscle ache - Pain Concern

Pain Concern

31,682 members10,297 posts

4g of Flucloxacillin a day and muscle ache

SorchaCatherine profile image
SorchaCatherine

I’m on 4th day of taking the antibiotics and I’ve began to get muscle pain. Is this something I should worry about?

5 Replies

Contact the prescriber as this is a known side effect of this drug. I had to stop taking it for the same reason and was prescribed a different antibiotic. Good luck and stay safe

That’s kind of my issue as well. I got prescribed them at the hospital for suspected cellulitis as I wasn’t able to get to my doctor due to being away from them, and the local doctor refuses to speak to me. I’ve only got one day left on the prescription

Whether you decide to finish the course off is up to you, but, as there is only one day to go, you may as well, however, I would write your GP a letter telling him of the side effects, just in case, in the future, they cause you a problem.

I recently was on 4G intravenous flucloxacillin for 7 day, then 4G tablets for a further 7 days for cellulitis, part of the course is muscle pain as the antibiotics fight the infection. Drink plenty of fluids, replace lost electrolytes and painkiller recommended by your doctor and rest. /RICE? E for elevate no exercise. Get well soon. I did.

we cannot just ignore muscle pain because it will be developed into worst. It must need some expert.. I saw advancedpain.com/ who offer services in all types of pain.

You may also like...